# SDR AALA201801199035

- Difficulty date: January 18, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,446 hours, 28,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Sill
- Condition: Fod
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HARD TO ARM AND DISARM SLIDE. REMOVED DEBRIS FROM THE SILL PLATE..
